Singular measures with smal$H(p, q)$-projections

Evgueni Doubtsov Centre de Recerca Matemàtica, Institut d’Estudis Catalans

TBD mathscidoc:1701.332901

Arkiv for Matematik, 36, (2), 355-361, 1997.5
We construct a singular probability measure μ on the complex sphere such that the Poisson integral of μ is a pluriharmonic function in the ball and the Fourier transform of μ is $$\mathcal{O}(1/\sqrt p )$$ as$p$→∞.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:54 uploaded by arkivadmin ] [ 171 downloads ] [ 0 comments ]
@inproceedings{evgueni1997singular,
  title={Singular measures with smal$H(p, q)$-projections},
  author={Evgueni Doubtsov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554214349710},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={2},
  pages={355-361},
  year={1997},
}
Evgueni Doubtsov. Singular measures with smal$H(p, q)$-projections. 1997. Vol. 36. In Arkiv for Matematik. pp.355-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203554214349710.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved